# SDR QXEA200700529

- Difficulty date: April 9, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 21,149 hours, 30,538 cycles
- Engine: Pwa PW123D
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Condition: Warning Light
- Location: Nr 1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2200 ON TAXI OUT FOR DEPARTURE, DURING BETA BACKUP TEST NR 1 ECU CAUTION.  MAINTENANCE RE-SET BETA LOCKOUT CIRCUIT BREAKER IAW FSM.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
